MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDGEL; ELECTRODE, FOAM, 50PK

MEDLINE INDUSTRIES, LP MEDGEL; ELECTRODE, FOAM, 50PK
Catalog Number MDSM611550
Medical Device Problem Codes Patient-Device Incompatibility (2682); Biocompatibility (2886); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer phone call, she had gone to the hospital on (b)(6) 2025 and they placed medline electrodes on her.That caused a skin reaction, burning, and itching to the skin.Because of the skin reaction, she went to see a dermatologist and was prescribed steroid creams.She is also using no additional information at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer phone call, she had gone to the hospital on (b)(6) 2025 and they placed medline electrodes on her.That caused a skin reaction, burning, and itching to the skin.
 
Additional Manufacturer Narrative
Updated d2a: common device name.Updated d4: catalog number.Updated d4: lot number.Updated d4:expiration date.Updated d4: primary unique identifier (udi) #.Updated h4: device manufacturing date.

Brand Name
MEDGEL
Common Device Name
ELECTRODE, FOAM, 50PK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
2173279112
MDR Report Key24506790
Report Number1417592-2026-00181
Device Sequence Number9943575
Product Code DRX
UDI-Device Identifier20884389830342
UDI-Public20884389830342
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDSM611550
Device Lot Number65925060070
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale
Patient Weight64 KG